# SDR ASMF201011001

- Difficulty date: October 30, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737705
- Aircraft serial: 30038
- Aircraft time: 19,155 hours, 10,414 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,155 hours, 10,414 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH PERSONNEL DETECTED A FUEL LEAK IN RT WING MAIN TANK DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 632EB; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.
